Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Articles Published in Other Journals

On the Spectrum of the Pencil of Second Order Differential Operators with Periodic Coefficients on the Semi-axis

Proceedings of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, vol.40, pp.359-374, 2014 (Refereed Journals of Other Institutions)

On the spectrum of the bundle of second order differential operators with almost periodic coefficients

International Journal of Pure and Applied Mathematics, vol.26, no.2, pp.195-204, 2006 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Hemen hemen Periyodik Katsayılı İkinci Mertebeden Diferansiyel Denklemin Floquet Çözümleri Üzerine

31.Ulusal Matematik Sempozyumu, Erzincan, Turkey, 12 - 15 September 2018, pp.94-95

On the Floquet solutions of the Shrödinger equation with uniform almost-periodic coefficient.

International Conference dedicated to Hamlet Isaxanli’s 70th anniversary, Baku, Azerbaijan, 21 - 24 May 2018, pp.150

On the Floquet solutions of the differential equation with almost-periodic coefficients when characteristic polynomial has multiple roots

Matematiğin Bilimsel ve Uygulamalı Problemleri, Uluslararası Bilimsel Konferans, Sumgayıt, Azerbaijan, 25 - 26 May 2017, pp.45-49

Operatör Katsayılı Hill Denkleminin Özel Çözümleri Üzerine

8. Ankara Matematik Günleri, Ankara, Turkey, 13 - 14 June 2013, pp.63

On The spectrum of the bundle of second order diffrential operators with periodic coefficients on the half-axis

International conference on actual problems of mathematics and informatics dedicated to the 90-th anniversary of Haydar Aliyev, Baku, Azerbaijan, 29 - 31 May 2013, pp.88

On the solution of the differential equation with a periodic operator function

I. International Scientific Conference on Young Researchers Dedicated to the 90-th anniversary of Haydar Aliyev, Baku, Azerbaijan, 25 - 26 April 2013, pp.293-294

Özel potensiyele sahip Sturm-Liouville denkleminin temel çözümleri sistemi üzerine

5. Ankara Matematik Günleri, Ankara, Turkey, 3 - 04 June 2010, pp.60

Yarı doğru spektrumlu almost periyodik Schrödinger operatörü

XX Ulusal Matematik Sempozyumu, Erzurum, Turkey, 3 - 06 September 2007, pp.43

On the spectrum of the bundle of ordinary differential operators with almost periodic coefficients

International conference on mathematics and mechanics devoted to the 50-th anniversary from birthday of member of the correspondent of NASA, professor I.T.Mamedov, Baku, Azerbaijan, 20 - 22 April 2005

On the spectrum of the bundle of high order differential operators with almost periodic coefficients

International Workshop On Analysis and its applications, Baku, Azerbaijan, 26 August - 30 April 2004, pp.4

On a spectrum of a class of second order differential operators family with almost periodic coefficients

Fonksiyonel Analiz üzerine uluslararası konferans, Kiev, 15 - 17 April 2001, pp.76-77